Construction of a semicanonical frame for a two-dimensional net in $N$-dimensional projective space
Izvestiâ vysših učebnyh zavedenij. Matematika, no. 3 (1973), pp. 68-76
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{IVM_1973_3_a9,
author = {V. S. Lenev},
title = {Construction of a~semicanonical frame for a~two-dimensional net in $N$-dimensional projective space},
journal = {Izvesti\^a vys\v{s}ih u\v{c}ebnyh zavedenij. Matematika},
pages = {68--76},
year = {1973},
number = {3},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/IVM_1973_3_a9/}
}
V. S. Lenev. Construction of a semicanonical frame for a two-dimensional net in $N$-dimensional projective space. Izvestiâ vysših učebnyh zavedenij. Matematika, no. 3 (1973), pp. 68-76. http://geodesic.mathdoc.fr/item/IVM_1973_3_a9/